# SDR IPXA2024072218159

- Difficulty date: July 20, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 70,232 hours, 24,152 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Drain
- Condition: Discovered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE DRAIN HOLES INSPECTION AND INSTALLATION AFT OF BS 1725.5 BETWEEN S-36L AND S-36R) ACCOMPLISHED SDR PER EO 82173-JIC001
